Forum Style

Experience with enalapril?

I started taking enalapril two weeks ago because of high hemoglobin level (17.7).  At that point my creatinine was .7.  Today I had lab work and my hemoglobin is down to 15.1, but my creatinine is up to .9 (highest it has been since transplant 2 years ago).  Does anyone have any experience with this?  Labs will be re-checked in one week.

Many thanks.

Bettylou

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • Enalapril is an ACE inhibitor and can slightly raise your creatinine - but in a kidney that is functioning adequately, it does no harm.

    I couldn't tolerate enalapril - I'm like many folks who tried it who's potassium went through the roof.

  • I haven't taken Enalapril.  As for your creatinine level, I'm not a doctor, but it seems to be pretty good.

    Mine was 1.2 after my kidney transplant and it varies between 1.2 and 1.25.  Sometimes it varies depending on which lab does it or whether or not I'm hydrated.

    But, you know what your norm is, so get labs as frequently as you need to.  And, good luck with your upcoming lab.

  • Hi Bettylou

    I took Vasotec (Enalapril) for blood pressure for a number of years before my first Tx, but had to stop it when it raised my Potassium levels to high.  I had no other noticeable side effects while on it.    I added a good link about it below.  I hope you are otherwise well.

    Enalapril

This reply was deleted.

Transplant News

   

                      Transplant News

Twitter

COTA

Purolator Air Filters

Facebook & instagram

Looking for My Kidney Hero

My dear Friend Susy - a double lung transplant survivor is in need for a Kidney Angel (O positive blood type).  If you can be Susy's Hero- contact her at susygar@aol.com Thank You So Much!

Lung Transplant Foundation

Contact Us